| Catalog Number |
PR-35563-HPHNM |
| Medical Device Problem Codes |
Material Separation (1562); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the introducer sheath is meant to split cleanly as part of the removal process after the line is inserted.Instead the sheath tore partially and then one of the handles snapped off." the patient's current condition is reported as "unknown".Additional information was requested from the customer, however further details have not been provided at this time.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description